# SDR SWAA2013072618606

- Difficulty date: July 16, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 36,090 hours, 21,025 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26684
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 LE SLAT LOWER LE SKIN CRACKED AT ACTUATOR FITTING CUTOUT.  REPAIRED SLAT SKIN IAW SRM.
